# SDR 05FDEA04391

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED REPAIR AT BS 1050 STR 23R-24R FOUND NOT TO BE IAW SRM 53-30-3.  REPLACED DOUBLER PER SRM 53-30-03 FIG 1.
